# SDR SWIA971237

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120289
- Engine: Pwa PW118A
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Prop Synch
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE STARTED SURGING, TQ FLUCTUATIONS AT 9,000 FT.  RETURNED TO LAX.  TQ FLUCTUATING CONTINUED AS MUCH AS 10 PERCENT.  TURNED OFF EEC PER QRH WITH NO CHANGES.  NOTIFIED LAX MX.  DECLARED EMERGENCY VIA ATC FOR ENGINE SURGING.  DID NOT SHUT DOWN ENGINE.  RAN AIRCRAFT IN TAKEOFF/CLIMB AND CRUISE CONFIGURATIONS, NP AND TQ BOTH STABLE.  DURING 20 + MIN RUN AT 65 PERCENT TQ AND 85 PERCENT NP, FLUCTUATION (MINOR) WAS NOTED TO STABLE SYNC ON.  TURNING OFF PROP SYNC RETURNED NP TO STABLE CONDITION, TQ ALSO CHECKS GOOD.  FUEL FLOW,  NH/NL, T6 ALL MATCHED AND STABLE.  ALL ENGINE OPERATIONAL PARAMETERS OPS CHECK GOOD.
